Autors: Paneva-Konovska, J. D.
Title: Bessel type functions as multi-index Mittag-Leffler functions: Erdélyi–Kober integral relations
Keywords: Bessel functions, special functions, fractional order Erdélyi–Kober integrals

Abstract: Bessel functions and their generalizations with more indices are considered in this paper. Studying the properties of these Bessel type functions, some special cases of the fractional order Erdélyi–Kober integrals of them are calculated and interesting relations are proved. It turns out that usually these integrals are expressed in terms of the Bessel type functions with the same or more number of indices, up to a matching power function.

References

    Issue

    AIP Conf. Proceedings, vol. 2333, issue 60003, pp. 060003-1 - 060003-8, 2021, United States, AIP Publishing LLC, USA, ISBN: 978-0-7354-4077-7, ISSN 0094-243X; https://doi.org/10.1063/5.0041835

    Вид: статия в списание, публикация в реферирано издание, индексирана в Scopus и Web of Science